Alert archive / Texas / Flash Flood Warnings in 2015

Flash Flood Warning 91, NWS Houston/Galveston, TX

June 17, 20156 counties in Texas

NWS Houston/Galveston, TX issued this flash flood warning at Jun 17, 2015, 3:08 AM CDT for 6 counties in Texas. It was in force for 3 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 17, 2015, 3:08 AM CDT (08:08 UTC)
Expired
Jun 17, 2015, 6:00 AM CDT
In force
3 hr
Issued by
NWS Houston/Galveston, TX
Area
Storm-based polygon
Flood severity
None

Counties Brazos County, TX, Grimes County, TX, Harris County, TX, Madison County, TX, Waller County, TX, Washington County, TX

The radar

The Ft Hood radar (KGRK), 128 km from the middle of the area, began a volume at 08:11 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 17, 4:40 AM CDTFLASH FLOOD8 Nne Navasota, TXFM 1774 A QUARTER MILE SOUTH OF FM 2819 AND FM 3090 BETWEEN NAVASOTA AND ANDERSON ARE CLOSED DUE TO WATER OVER THE ROADWAY.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 92 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Fort Worth, TX (KFWD), launched 00:00Z, 8.1 hours before the alert went out and 264 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 00:00Z on 2015-06-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 174 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 00:00Z on 2015-06-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 73 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
174 J/kg
Mixed-layer CIN
-53 J/kg
Mixed-layer LCL
937 m above ground
0-6 km bulk shear
12 kt
0-1 km storm-relative helicity
73 m²/s²
0-3 km storm-relative helicity
82 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

379 
WGUS54 KHGX 170808
FFWHGX
TXC041-185-201-313-473-477-171100-
/O.NEW.KHGX.FF.W.0091.150617T0808Z-150617T1100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
308 AM CDT WED JUN 17 2015

THE NATIONAL WEATHER SERVICE IN LEAGUE CITY  HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  NORTHEASTERN WASHINGTON COUNTY IN SOUTHEASTERN TEXAS...
  NORTHWESTERN HARRIS COUNTY IN SOUTHEASTERN TEXAS...
  WESTERN MADISON COUNTY IN SOUTHEASTERN TEXAS...
  EASTERN BRAZOS COUNTY IN SOUTHEASTERN TEXAS...
  NORTHERN WALLER COUNTY IN SOUTHEASTERN TEXAS...
  GRIMES COUNTY IN SOUTHEASTERN TEXAS...

* UNTIL 600 AM CDT

* AT 305 AM CDT...DOPPLER RADAR INDICATED HEAVY RAIN ACROSS THE 
  WARNED AREA. RADAR ESTIMATES OF 2 TO 4 INCHES HAVE FALLEN IN SOME 
  LOCATIONS ACROSS EASTERN WASHINGTON...EASTERN BRAZOS...AND WESTERN 
  GRIMES COUNTIES. FLASH FLOODING IS EXPECTED TO BEGIN SHORTLY.

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  NAVASOTA...WASHINGTON...BEDIAS...MILLICAN...ANDERSON...NORMANGEE...
  IOLA...NORTH ZULCH...CARLOS...ROANS PRAIRIE AND PLANTERSVILLE.

AN ADDITIONAL 2 TO 4 INCHES OF RAINFALL IS POSSIBLE ACROSS THE 
WARNED AREA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.

PLEASE REPORT FLOODING TO YOUR LOCAL LAW ENFORCEMENT AGENCY WHEN YOU
CAN DO SO SAFELY.

&&

LAT...LON 3062 9588 3035 9584 3013 9586 3013 9617
      3050 9619 3094 9630 3098 9623 3100 9617
      3107 9605 3107 9601 3108 9599

$$

40

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Houston/Galveston, TX wrote its last area forecast discussion before this flash flood warning went out at Jun 17, 12:03 AM CDT, 3 hours 5 minutes earlier.

Area forecast discussion, Jun 17, 12:03 AM CDT, 3 hours 5 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
1203 AM CDT WED JUN 17 2015

.DISCUSSION...
SEE THE 06Z AVIATION DISCUSSION BELOW.

40

&&

.AVIATION...
WILL CONTINUE TO SEE IMPACTS FROM TS BILL THROUGH THE NIGHT WITH
THE RAIN IMPACTS MAINLY OVER KCLL. AFTER 12Z THE 4KM WRF AND A
CONSENSUS OF THE HIGH RESOLUTION MODELS SHOWED FEEDER BANDS
POSSIBLE FOR MOST OF THE DAY OVER THE AVIATION SITES. WINDS AND
RAIN IMPACTS SHOULD DIMINISH BY 00Z.

40

&&

.PREV DISCUSSION... /ISSUED 1026 PM CDT TUE JUN 16 2015/

DISCUSSION...
TROPICAL STORM BILL CONTINUES TO PUSH NORTH WITH THE BULK OF THE
RAINFALL TO THE NORTH AND EAST OF THE CENTER. SOME DRY AIR ON THE
WEST SIDE OF THIS FEATURE SEEMED TO BE LIMITING THE WESTWARD
EXTENT OF THE RAINFALL. GAGE REPORTS FROM THE LOWER COLORADO RIVER
AUTHORITY SHOW SOME 5-6 INCH RAINFALL TOTALS OVER MATAGORDA AND
WHARTON COUNTY OVER THE LAST SIX HOURS. NUMEROUS REPORTS OF TREES
DOWN IN BRAZORIA...WHARTON...MATAGORDA AND JACKSON COUNTIES. WINDS
STILL RATHER STRONG WITH FREQUENT GUSTS OVER 34 KTS. BILL IS
CONTINUING TO MOVE AT A DECENT CLIP TO THE NORTH AND PROGGED TO BE
IN NORTH TX AROUND SUNRISE.

NERN COUNTIES OVER OUR CWA HAVE SEEN LITTLE RAIN SO FAR TODAY/THIS
EVENING. WILL BE DROPPING THE FLASH FLOOD WATCH FOR HOUSTON...POLK
AND TRINITY COUNTIES AT MIDNIGHT (IN CONJUNCTION WITH THE EXPECTED
END TIME OF THE TORNADO WATCH). OTHERWISE HAVE ALSO TWEAKED POP/WX
GRIDS TO ACCOUNT FOR CURRENT TRENDS.

RADAR ESTIMATED RAINFALL RATES HAVE BEEN A BIT UNDER DONE...BASED
ON COMPARISONS WITH LCRA GAUGE NUMBERS...BOTH LEGACY AND DUAL POL
ESTIMATES ARE ABOUT 20-30% LOWER.

43/41

&&

.PRELIMINARY POINT TEMPS/POPS...
COLLEGE STATION (CLL)      74  86  74  89  74 /  60  50  20  30  10
HOUSTON (IAH)              77  90  75  91  75 /  40  30  10  40  20
GALVESTON (GLS)            81  85  80  85  81 /  30  20  20  20  30

&&

.HGX WATCHES/WARNINGS/ADVISORIES...
TX...TROPICAL STORM WARNING FOR THE FOLLOWING ZONES: BRAZORIA...
     COLORADO...FORT BEND...JACKSON...MATAGORDA...WHARTON.

     FLASH FLOOD WATCH THROUGH THIS AFTERNOON FOR THE FOLLOWING
     ZONES: AUSTIN...BRAZORIA...BRAZOS...BURLESON...CHAMBERS...
     COLORADO...FORT BEND...GALVESTON...GRIMES...HARRIS...
     JACKSON...LIBERTY...MADISON...MATAGORDA...MONTGOMERY...SAN
     JACINTO...WALKER...WALLER...WASHINGTON...WHARTON.

     WIND ADVISORY UNTIL 4 AM CDT EARLY THIS MORNING FOR THE
     FOLLOWING ZONES: GALVESTON.

GM...TROPICAL STORM WARNING FOR THE FOLLOWING ZONES: MATAGORDA BAY...
     WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL 20 NM TO
     60 NM...WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL
     OUT 20 NM.

     SMALL CRAFT ADVISORY UNTIL 7 AM CDT THIS MORNING FOR THE
     FOLLOWING ZONES: GALVESTON BAY...WATERS FROM HIGH ISLAND TO
     FREEPORT 20 TO 60 NM...WATERS FROM HIGH ISLAND TO FREEPORT
     OUT 20 NM.

&&

DISCUSSION...43
AVIATION/MARINE...40
Hazardous weather outlook, Jun 16, 4:52 AM CDT, 22 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
452 AM CDT TUE JUN 16 2015

TXZ163-164-176>179-195>199-211-212-171300-
AUSTIN-BRAZOS-BURLESON-GRIMES-HOUSTON-MADISON-MONTGOMERY-POLK-
SAN JACINTO-TRINITY-WALKER-WALLER-WASHINGTON-
452 AM CDT TUE JUN 16 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST TEXAS.

.DAY ONE...TODAY AND TONIGHT

EXPECT PERIODS OF SHOWERS AND THUNDERSTORMS AS DEEP MOISTURE LEVELS
FROM TROPICAL STORM BILL CONTINUE TO PUMP INTO THE AREA FROM THE GULF.
LOCALLY HEAVY RAINFALL COULD DEVELOP EITHER WITH THE STRONGER STORMS
OR WHERE ANY TRAINING SETS UP. FLASH FLOOD WATCHES ARE IN EFFECT.
ISOLATED TORNADOES ARE POSSIBLE TOO.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

EXPECT PERIODS OF SHOWERS AND THUNDERSTORMS ON WEDNESDAY AS DEEP MOISTURE
FROM THE REMNANTS OF TROPICAL STORM BILL CONTINUES TO PUMP INTO THE
AREA FROM THE GULF. LOCALLY HEAVY RAINFALL COULD DEVELOP EITHER WITH
THE STRONGER STORMS OR WHERE ANY TRAINING SETS UP.

EXPECT DECREASING RAIN COVERAGE BEGINNING ON THURSDAY.

RAINFALL TOTALS THROUGH THURSDAY ARE EXPECTED TO AVERAGE 2 TO 4 INCHES
TO THE EAST OF INTERSTATE 45 AND 5 TO 8 INCHES TO THE WEST OF INTERSTATE
45. LOCALLY HIGHER AMOUNTS WILL BE POSSIBLE.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS POSSIBLE THROUGH WEDNESDAY.

GMZ330-335-350-355-370-375-171300-
GALVESTON BAY-MATAGORDA BAY-
WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL 20 NM TO 60 NM-
WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL OUT 20 NM-
WATERS FROM HIGH ISLAND TO FREEPORT 20 TO 60 NM-
WATERS FROM HIGH ISLAND TO FREEPORT OUT 20 NM-
452 AM CDT TUE JUN 16 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST TEXAS.

.DAY ONE...TODAY AND TONIGHT

A TROPICAL STORM WARNING IS IN EFFECT AS TROPICAL STORM BILL MOVES
ACROSS THE COASTAL WATERS. EXPECT PERIODS OF SHOWERS AND THUNDERSTORMS
AS BILL APPROACHES MATAGORDA BAY. STORMS WILL BE CAPABLE OF PRODUCING
LOCALLY HEAVY RAINFALL THAT COULD REDUCE VISIBILITIES BELOW 1 MILE...
ALONG WITH HIGH WINDS AND SEAS...AND FREQUENT CLOUD TO WATER LIGHTNING.
ADDITIONALLY...ELEVATED TIDE LEVELS CAN BE EXPECTED AND THERE WILL
BE A THREAT FOR RIP CURRENTS ALONG THE COAST. ISOLATED WATERSPOUTS
ARE POSSIBLE TOO.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

EXPECT BANDS OF SHOWERS AND THUNDERSTORMS CONTAINING HEAVY RAINFALL
ON WEDNESDAY ASSOCIATED WITH THE REMNANTS OF TROPICAL STORM BILL.
STORMS WILL BE CAPABLE OF PRODUCING LOCALLY HEAVY RAINFALL THAT COULD
REDUCE VISIBILITIES BELOW 1 MILE...ALONG WITH LOCALLY HIGHER WINDS
AND SEAS...AND FREQUENT CLOUD TO WATER LIGHTNING. CAUTION FLAGS AND
ADVISORIES ARE EXPECTED TO CONTINUE FOR ELEVATED WINDS AND SEAS.
ADDITIONALLY...ELEVATED TIDE LEVELS WILL PERSIST AND THERE WILL
BE A CONTINUED THREAT FOR RIP CURRENTS ALONG THE COAST.

EXPECT DECREASING RAIN COVERAGE AND GRADUALLY LOWERING WINDS AND TIDES
BEGINNING ON THURSDAY.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS POSSIBLE THROUGH WEDNESDAY.

TXZ200-210-213-214-226-227-235>238-171300-
BRAZORIA-CHAMBERS-COLORADO-FORT BEND-GALVESTON-HARRIS-JACKSON-
LIBERTY-MATAGORDA-WHARTON-
452 AM CDT TUE JUN 16 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST TEXAS.

.DAY ONE...TODAY AND TONIGHT

A TROPICAL STORM WARNING IS IN EFFECT AS TROPICAL STORM BILL APPROACHES
MATAGORDA BAY. EXPECT PERIODS OF SHOWERS AND THUNDERSTORMS AS DEEP
TROPICAL MOISTURE FROM BILL CONTINUES TO PUMP INTO THE AREA FROM THE
GULF. LOCALLY HEAVY RAINFALL COULD DEVELOP EITHER WITH THE STRONGER
STORMS OR WHERE ANY TRAINING SETS UP. FLASH FLOOD WATCHES ARE IN EFFECT.
ISOLATED TORNADOES ARE POSSIBLE TOO.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

EXPECT PERIODS OF SHOWERS AND THUNDERSTORMS ON WEDNESDAY AS DEEP MOISTURE
FROM THE REMNANTS OF TROPICAL STORM BILL CONTINUES TO STREAM ACROSS
THE AREA FROM THE GULF. LOCALLY HEAVY RAINFALL COULD DEVELOP EITHER
WITH THE STRONGER STORMS OR WHERE ANY TRAINING SETS UP.

EXPECT DECREASING RAIN COVERAGE BEGINNING ON THURSDAY.

RAINFALL TOTALS THROUGH THURSDAY ARE EXPECTED TO AVERAGE 2 TO 4 INCHES
TO THE EAST OF INTERSTATE 45 AND 5 TO 8 INCHES TO THE WEST OF INTERSTATE
45. LOCALLY HIGHER AMOUNTS WILL BE POSSIBLE.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS POSSIBLE THROUGH WEDNESDAY.

In the hours before

Local storm report, Jun 17, 12:40 AM CDT, 2 hours 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
1240 AM CDT WED JUN 17 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1235 AM     FLASH FLOOD      BRENHAM                 30.16N  96.40W
06/17/2015                   WASHINGTON         TX   LAW ENFORCEMENT

            ROAD IMPASSABLE AT 1100 ROCKPORT LANE DUE TO WATER UP
            TO 5 INCHES DEEP.

&&

EVENT NUMBER HGX1500382

40
Local storm report, Jun 17, 12:41 AM CDT, 2 hours 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
1241 AM CDT WED JUN 17 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1235 AM     FLASH FLOOD      BRENHAM                 30.16N  96.40W
06/17/2015                   WASHINGTON         TX   LAW ENFORCEMENT

            BURLESON STREET CLOSED DUE TO HIGH WATER.

&&

EVENT NUMBER HGX1500383

40
Local storm report, Jun 17, 12:43 AM CDT, 2 hours 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
1243 AM CDT WED JUN 17 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1235 AM     FLASH FLOOD      BRENHAM                 30.16N  96.40W
06/17/2015                   WASHINGTON         TX   LAW ENFORCEMENT

            WATER ON ROADWAY AT FM 390 AND QUEBE ROAD.

&&

EVENT NUMBER HGX1500384

40

The office that day

Everything else NWS Houston/Galveston, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 16, 7:26 PM CDTWind AdvisoryHGXGalveston9 hr
Jun 16, 7:43 PM CDTFlash Flood WarningHGXAustin, Colorado, Wharton3 hr
Jun 16, 9:34 PM CDTRiver Flood WarningHGXJackson, Lavaca3 days
Jun 16, 9:34 PM CDTRiver Flood WarningHGXMatagorda, Wharton4 days
Jun 16, 9:34 PM CDTRiver Flood WarningHGXBurleson, Lee48 hr
Jun 16, 9:34 PM CDTRiver Flood WarningHGXBurleson, Lee4 days
Jun 16, 9:34 PM CDTRiver Flood WarningHGXJackson, Wharton58 hr
Jun 16, 10:43 PM CDTFlash Flood WarningHGXAustin, Colorado, Washington3 hr
Jun 16, 10:52 PM CDTAreal Flood AdvisoryHGXBrazos, Burleson, Madison, Waller, Washington3 hr
Jun 16, 11:27 PM CDTAreal Flood AdvisoryHGXWharton63 min
Jun 16, 11:47 PM CDTAreal Flood AdvisoryHGXAustin, Colorado, Fort Bend, Waller, Wharton3 hr
Jun 17, 12:52 AM CDTFlash Flood WarningHGXAustin, Colorado, Waller, Washington, Wharton113 min
Jun 17, 1:26 AM CDTFlash Flood WarningHGXBrazos, Burleson, Grimes, Waller, Washington2 hr
Jun 17, 1:58 AM CDTBeach Hazards StatementHGXBrazoria, Chambers, Galveston, Matagorda18 hr
Jun 17, 2:50 AM CDTFlash Flood WarningHGXAustin, Colorado, Fort Bend, Harris, Waller, Washington and 1 more3 hr
Jun 17, 3:34 AM CDTSpecial Weather StatementHGXJackson, Matagorda56 min
Jun 17, 3:39 AM CDTAreal Flood AdvisoryHGXJackson, Matagorda2 hr
Jun 17, 3:44 AM CDTSpecial Marine WarningHGX46 min
Jun 17, 4:32 AM CDTFlash Flood WarningHGXJackson, Matagorda, Wharton118 min
Jun 17, 5:04 AM CDTSpecial Marine WarningHGX86 min
Jun 17, 6:04 AM CDTFlash Flood WarningHGXAustin, Colorado, Grimes, Walker, Waller, Washington and 1 more86 min
Jun 17, 6:21 AM CDTAreal Flood AdvisoryHGXGalveston54 min
Jun 17, 6:24 AM CDTSpecial Marine WarningHGX36 min
Jun 17, 6:29 AM CDTFlash Flood WarningHGXJackson, Matagorda, Wharton2 hr
Jun 17, 6:40 AM CDTSpecial Marine WarningHGX95 min
Jun 17, 7:27 AM CDTFlash Flood WarningHGXAustin, Colorado, Grimes, Waller, Wharton93 min
Jun 17, 7:46 AM CDTAreal Flood AdvisoryHGXChambers, Harris, Liberty, Polk, San Jacinto119 min
Jun 17, 8:21 AM CDTFlash Flood WarningHGXAustin, Colorado, Jackson, Matagorda, Wharton114 min
Jun 17, 9:09 AM CDTRiver Flood WarningHGXColorado, Jackson, Wharton3 days
Jun 17, 9:09 AM CDTRiver Flood WarningHGXJackson, Wharton61 hr
Jun 17, 9:41 AM CDTRiver Flood WarningHGXAustin, Brazoria, Fort Bend, Waller9 days
Jun 17, 9:41 AM CDTRiver Flood WarningHGXBrazoria, Fort Bend9 days
Jun 17, 9:49 AM CDTRiver Flood WarningHGXBrazos, Grimes, Madison5 days
Jun 17, 9:49 AM CDTRiver Flood WarningHGXBurleson, Washington37 hr
Jun 17, 9:56 AM CDTRiver Flood WarningHGXBrazoria8 days
Jun 17, 10:20 AM CDTFlash Flood WarningHGXColorado, Jackson, Wharton115 min
Jun 17, 10:57 AM CDTFlash Flood WatchHGXHouston, Polk, Trinity33 hr
Jun 17, 11:44 AM CDTAreal Flood AdvisoryHGXLiberty, Polk, San Jacinto2 hr
Jun 17, 12:01 PM CDTAreal Flood AdvisoryHGXAustin, Colorado, Waller, Washington, Wharton3 hr
Jun 17, 12:17 PM CDTFlash Flood WarningHGXColorado, Jackson, Matagorda, Wharton3 hr
Jun 17, 12:39 PM CDTFlash Flood WarningHGXLiberty, Polk3 hr
Jun 17, 1:44 PM CDTAreal Flood AdvisoryHGXChambers, Galveston, Liberty3 hr
Jun 17, 3:43 PM CDTFlash Flood WarningHGXLiberty, Polk3 hr
Jun 17, 5:21 PM CDTFlash Flood WarningHGXChambers, Galveston, Liberty3 hr
Jun 17, 5:33 PM CDTAreal Flood AdvisoryHGXChambers, Galveston, Harris, Liberty3 hr
Jun 17, 6:49 PM CDTAreal Flood AdvisoryHGXBrazoria, Galveston, Harris, Liberty116 min

Nearby

Flash Flood Warnings in Texas, 2015Every flash flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.